# SDR R61A2024092400431

- Difficulty date: September 18, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 42,291 hours, 32,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTION FOUND WASTEBOX DOUBLER CORRODED. REMOVED AND REPLACED WASTEBOX DOUBLER IAW EMB 170/175 SRM 51-41-01 AND 51-41-02. ALSO REF VP-039459-2024 N/R # 8,9,10 AND 11 FOR WORK ACCOMPLISHED.
